Talk

Advanced search

uti? or something else?

(2 Posts)
tinyme135 Thu 12-Nov-15 15:08:51

I have a phone call with my doctor later for something else but last night and today I keep having the urge to keep going to the toilet. My waters was tester yesterday and came back negative but I still get the burning sensation and the urgency to keep going.

I am on a course of amoxicillin for a chest infection and got thrush too could that be what's causing it?

I think I'm being paranoid as I'm a first time mummy and 31+4 today too.

RoTo72 Thu 12-Nov-15 15:34:05

Antibiotic could be causing thrush which would cause the burning sensation. Amoxicillin would cover for uti as its a broad spectrum antibiotic. Ask if it would be ok to take canestin pessary after antibiotic finishes. My gp prescribes me it if I ever need broad spectrum antibiotics

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now